# SDR AALA202305107339

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A320*
- Aircraft serial: 6840
- Aircraft time: 22,391 hours, 8,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT 15C. MAINTENANCE REPAIRED WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
